# SDR HEEA079195

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 875
- Condition: Intermittent
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL INDICTOR PRESSURE SWITCH WORKS INTERMITTENTLY.
